# SDR USAA2012122400019

- Difficulty date: December 23, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 59,095 hours, 40,665 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR/L1 INSP VISIT - CRACK IN FUSELAGE AFT L-1 DOOR FRAME INBOARD CHORD AT BS 348.2 BETWEEN S16L & S17L.  REPAIRED AFT L-1 DOOR FRAME INBOARD CHORD AT BS 348.2 BETWEEN S16L & S17L IAW TYPICAL REPAIR T/R 737-5300-12-0655.
